# SDR CA050530005

- Difficulty date: May 23, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 253 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Condition: Broken
- Location: Cowl Latch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD INSPECTION, THE RT AFT ENGINE COWLING LATCH WAS FOUND WITH A BROKEN HINGE PIN.  A NEW PART WAS ORDERED, INSTALLED AND ADJUSTED.
